Vol. 5 No. 2 (2022): volume 5 issue 2
Published:
2022-06-30
Articles
-
Several recurrence relations and identities on generalized derangement numbers
Abstract views: 70 /
PDF downloads: 44
-
Existence of ground state solutions of elliptic system in Fractional Orlicz-Sobolev Spaces
Abstract views: 70 /
PDF downloads: 45
-
On the existence of mild solutions for totally nonlinear Caputo-Hadamard fractional dierential equations
Abstract views: 67 /
PDF downloads: 34
-
Solution of Non-linear Fractional Burger's Type Equations Using The Laplace Transform Decomposition Method
Abstract views: 97 /
PDF downloads: 57
-
Existence, uniqueness, and convergence of solutions of strongly damped wave equations with arithmetic-mean terms
Abstract views: 69 /
PDF downloads: 30
-
Spin 3-Body Problem with Radiation Terms (II) Existence of Periodic Solutions of Spin Equations
Abstract views: 65 /
PDF downloads: 27